Spinor equivalence of quadratic forms

J. W. Benham, J. S. Hsia

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

Let f be an integral quadratic form in three or more variables and g any form in the genus of f. There exist an effectively determinable prime p and a form g′, belonging to the proper spinor genus of g, such that g′ is a p-neighbor of f in the graph of f. Using this, an alternative decision procedure for the spinor equivalence of quadratic forms is given.

Original languageEnglish
Pages (from-to)337-342
Number of pages6
JournalJournal of Number Theory
Volume17
Issue number3
DOIs
StatePublished - 1 Jan 1983

Fingerprint Dive into the research topics of 'Spinor equivalence of quadratic forms'. Together they form a unique fingerprint.

Cite this